# SDR TRBA201120604

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 27,632 hours, 30,653 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTED THE EMERGENCY FLOOD LIGHT ON STAIRS IS INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.   SECURED WIRE ON CONNECTOR IAW AWM 33-50-00. NO PARTS R & R.  THE OPS CHECK WAS OK.  THE ACFT WAS RETURNED TO SERVICE.
